Immunological barrier for infectious diseases

Volume 24 / 1997

I. Barradas Applicationes Mathematicae 24 (1997), 289-297 DOI: 10.4064/am-24-3-289-297

Abstract

A nonlinear mathematical model with distributed delay is proposed to describe the reaction of a human organism to a pathogen agent. The stability of the disease free state is analyzed, showing that there exists a large set of initial conditions in the attraction basin of the disease-free state whose border is defined as the immunological barrier.

Authors

  • I. Barradas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image